Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a paper of Phelps


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 18 (1967), 484-486
MSC: Primary 46.55
MathSciNet review: 0211270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Conformal mapping, Chelsea, New York, 1964.
  • [2] -S.-B. Sitzungsber. Preuss. Akad. Wiss. (1924).
  • [3] Maurice Heins, Selected topics in the classical theory of functions of a complex variable, Athena Series: Selected Topics in Mathematics, Holt, Rinehart and Winston, New York, 1962. MR 0162913 (29 #217)
  • [4] R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267–277. MR 0179644 (31 #3890)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0211270-8
PII: S 0002-9939(1967)0211270-8
Article copyright: © Copyright 1967 American Mathematical Society